# SDR USAA2012100900006

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,921 hours, 21,897 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0053
- Part serial: 2869
- Condition: Failed
- Location: Electrical Sys
- Part time: 30,090 hours, 17,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

"ELECTRIC - DC BUS 2 FAULT" DISPLAYED ON ECAM WITH MULTIPLE SYSTEM FAILURES EVIDENT.  REMOVED AND REPLACED TRANSFORMER RECTIFIER (TR2).  OPS CHECKED GOOD.
